# SDR UALA2012111906645

- Difficulty date: November 17, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 86,716 hours, 13,876 cycles
- Engine: Pwa PW4060
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTS ON INITIAL FLAP RETRACTION, FLAP STUCK BETWEEN 1 DEG AND UP.  L/E SLAT ASSY EICAS MSG DISPLAYED.  REMOVED & REPLACED L/E SLAT SENSORS S285 & S298 IAW MM 27-88-01.  PSEU BITE TEST GOOD IAW MM 27-88-01.  PERFORMED GVI OF ROTARY ACTUATORS & BOTH PDU'S.  NO VISUAL DEFECTS NOTED.
